# SDR RAIA00201003

- Difficulty date: January 6, 2002
- Submitted: January 13, 2002
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 16,694 hours, 15,307 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- AFT SEGMENT OF EMERGENCY ESCAPE PATH LIGHTS INOP.  RECONNECTED CONNECTOR AT SEAT 10A.  PATH LIGHTS OPS CHECK OK.
